Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 75, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Feb 7, 2017, 5:18 PM CST for Attala County, Choctaw County, Winston County, Mississippi. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 7, 2017, 5:18 PM CST (23:18 UTC)
- Expired
- Feb 7, 2017, 6:15 PM CST
- In force
- 57 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Attala County, MS, Choctaw County, MS, Winston County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 106 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.3 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 442 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 583 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 241 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted.
933
WUUS54 KJAN 072318
SVRJAN
MSC007-019-159-080015-
/O.NEW.KJAN.SV.W.0075.170207T2318Z-170208T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
518 PM CST TUE FEB 7 2017
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Northeastern Attala County in central Mississippi...
South central Choctaw County in central Mississippi...
Southwestern Winston County in east central Mississippi...
* Until 615 PM CST
* At 518 PM CST, a severe thunderstorm was located 9 miles east of
Hesterville, or 10 miles northeast of Kosciusko, moving southeast
at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* this severe thunderstorm will remain over mainly rural areas of
northeastern Attala...south central Choctaw and southwestern
Winston Counties, including the following locations: Ethel and
Mccool.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 700 PM CST for east central
Mississippi.
LAT...LON 3314 8966 3325 8947 3310 8909 3293 8930
TIME...MOT...LOC 2318Z 299DEG 25KT 3319 8949
HAIL...1.00IN
WIND...60MPH
$$
222 follow-up statements
784
WWUS54 KJAN 072336
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
536 PM CST TUE FEB 7 2017
MSC007-019-159-080015-
/O.CON.KJAN.SV.W.0075.000000T0000Z-170208T0015Z/
Attala MS-Choctaw MS-Winston MS-
536 PM CST TUE FEB 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CST
FOR EAST CENTRAL ATTALA...SOUTH CENTRAL CHOCTAW AND SOUTHWESTERN
WINSTON COUNTIES...
At 536 PM CST, a severe thunderstorm was located 11 miles north of
Zama, or 14 miles east of Kosciusko, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of east
central Attala...south central Choctaw and southwestern Winston
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3316 8946 3321 8939 3310 8909 3298 8924
TIME...MOT...LOC 2336Z 297DEG 24KT 3313 8936
HAIL...1.00IN
WIND...60MPH
$$
22709
WWUS54 KJAN 080009
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
609 PM CST TUE FEB 7 2017
MSC007-019-159-080018-
/O.EXP.KJAN.SV.W.0075.000000T0000Z-170208T0015Z/
Attala MS-Choctaw MS-Winston MS-
609 PM CST TUE FEB 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ATTALA...SOUTH
CENTRAL CHOCTAW AND SOUTHWESTERN WINSTON COUNTIES WILL EXPIRE AT 615
PM CST...
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.
LAT...LON 3316 8946 3321 8939 3310 8909 3298 8924
TIME...MOT...LOC 0008Z 290DEG 21KT 3310 8920
$$
22What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 7, 4:45 PM CST, 33 minutes earlier.
Area forecast discussion, Feb 7, 4:45 PM CST, 33 minutes before
Area Forecast Discussion National Weather Service Jackson MS 445 PM CST Tue Feb 7 2017 ...SEVERE WEATHER POTENTIAL WINDING DOWN QUICKLY... .DISCUSSION... Through tonight: The passing mid/upper shortwave will continue to provide healthy mid level lapse rates and spark off thunderstorms over the northeastern quadrant of the area over the next few hours. The main severe threat with these storms will be large hail. Otherwise, much drier mid level air is moving into the region and the triggering shortwave is also soon to depart, bringing a quick end to the storm threat tonight. We will continue to peel back the Tornado Watch within the next hour or two, and should have it canceled before the currently planned expiration time of 5 pm. With the front remaining west of the area tonight, considerable low level moisture will still be around to promote fog and low stratus development mainly after midnight. Some of this fog could be locally dense, especially across the southeastern portion of the area, so we have added mention of a limited threat to the HWO and graphics. /DL/ Wednesday through early next week: Tomorrow looks to be a very warm day with the main cold front associated with this current storm system not actually coming south into the region until tomorrow evening. Ahead of the front low to mid level flow will be from the west and southwest, which will be a perfect vector for maximum mixing and heating once morning lower clouds and fog break up. Rose high temperatures a bit over blended guidance and readings hitting 80 degrees will definitely be possible in spots. Late tomorrow afternoon into tomorrow evening expect the actual modified arctic cold front to push quickly south into the region and then clear south of the area late in the night. Latest model consensus is trending more impressive (read, colder) with this front and now the temporarily chilly shot it will give us will certainly be quite noticeable. Along the front there still seems be a chance of a few showers (or maybe even a storm) popping up along the cold front in the evening, but primarily in the northeast to east-central parts of MS. There is a non-zero risk that any storms that form could have access to enough instability and shear to become briefly potent. However, at this point the thinking is that atmospheric lift will not be enough in our region to allow storms to maximize their potential and will hold off on including any mention of a severe risk in the HWO. Temperatures on Thursday, in the wake of the cold front, will remain in the 50s in most areas, even with mostly sunny skies. North winds will be gusty and bring a bit of a wind chill, but in actuality the cold will only be slightly below average for early February. Looking increasingly like locations at least in central and northern zones will have a shot at getting down to freezing again Thursday night. The brief reminder that the calendar still says February will quickly be a thing of the past as we go through the end of the week. Winds will turn around to the south as the modified arctic high moves off to the east and building ridging aloft will help boost temperatures back up well above normal. Enough moisture will be entering back into the region from the south to bring slight chances of showers back into the forecast by Saturday (mainly in northwestern zones), with overall chances gradually increasing before the weekend is out as another front approaches slowly from the northwest. Current model consensus suggests this front could stall as it gets into the region and bring widespread unsettled conditions through the first part of next week. This will be something to monitor as we go through the next few days. /BB/ && .AVIATION... 18Z TAF discussion: Broken/overcast MVFR to low end VFR ceilings exist across the area this afternoon. Scattered to numerous SHRA/TSRA will continue roughly along and east of the Natchez Trace through mid afternoon, moving out of the area by sunset. Brief lower visbys/ceilings will be possible with individual storms, and some storms may produce large hail and 50 kt wind gusts. Behind the storms, VFR conditions are expected through the early evening, but then low clouds and some fog are expected to redevelop overnight across the south half of the area with IFR/LIFR conditions possible, spreading northward toward daybreak. Visibilities/ceilings will improve beginning by mid morning and continuing into the middle of the day. /DL/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 58 80 44 57 / 6 8 19 1 Meridian 58 78 43 58 / 18 12 24 2 Vicksburg 56 80 43 55 / 5 7 8 1 Hattiesburg 61 80 49 64 / 13 12 12 1 Natchez 60 80 47 60 / 10 9 7 1 Greenville 52 77 37 49 / 4 9 6 1 Greenwood 55 77 37 51 / 6 13 14 1 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && DL/BB
Hazardous weather outlook, Feb 7, 2:55 PM CST, 2 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 255 PM CST Tue Feb 7 2017 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>029-034>036- 040>042-047-048-053>055-059-060-082100- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Washington- Humphreys-Holmes-Issaquena-Sharkey-Yazoo-Warren-Hinds-Claiborne- Copiah-Simpson-Jefferson-Adams- 255 PM CST Tue Feb 7 2017 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, and central Mississippi. .DAY ONE...Tonight and Wednesday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Monday. MSZ030>033-037>039-043>045-049-050-082100- Clay-Lowndes-Choctaw-Oktibbeha-Attala-Winston-Noxubee-Madison MS- Leake-Neshoba-Rankin-Scott- 255 PM CST Tue Feb 7 2017 This hazardous weather outlook is for portions of northeast and east central Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Limited TIMING...Through the remainder of this afternoon Severe thunderstorms are possible through late this afternoon. Hail to around golfball size and damaging winds are the primary threats. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon. MSZ046-051-052-056>058-082100- Kemper-Newton-Lauderdale-Smith-Jasper-Clarke- 255 PM CST Tue Feb 7 2017 This hazardous weather outlook is for portions of east central Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Limited TIMING...Through the remainder of this afternoon FOG THREAT...Limited TIMING...Midnight tonight through mid morning Wednesday Severe thunderstorms are possible through late this afternoon. Hail to around golfball size and damaging winds are the primary threats. (www.weather.gov/images/jan/graphicast/image1.png) Patchy dense fog will be possible beginning late tonight across portions of south and east Mississippi. Visibilities are expected to improve by mid morning. (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon. MSZ061>066-072>074-082100- Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones- Marion-Lamar-Forrest- 255 PM CST Tue Feb 7 2017 This hazardous weather outlook is for portions of and south central and southeast Mississippi. .DAY ONE...Tonight and Wednesday FOG THREAT...Limited TIMING...Midnight tonight through mid morning Wednesday Patchy dense fog will be possible beginning late tonight across portions of south and east Mississippi. Visibilities are expected to improve by mid morning. (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Monday. DL && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* Extreme...Confident in severe thunderstorms with wind gusts of 75 mph or greater and/or 2 inch diameter or larger hail. Significant...Severe thunderstorms possible with wind gusts of 75 mph or greater and/or 2 inch diameter or larger hail. Elevated...Confident in severe thunderstorms with winds gusts of 60 mph or greater and/or 1 inch diameter or larger hail. Limited...Severe thunderstorms possible with wind gusts of 60 mph or greater and/or 1 inch diameter or larger hail. *FOG* Extreme...Widespread fog with visibilities near zero. Significant...Fog with visibilities less than or equal to 1/4 mile likely. Elevated...Fog with visibilities less than or equal to 1/4 mile possible. Limited...Patchy fog with visibilities less than or equal to 1/4 mile possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Current Watches and Warnings... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Feb 7, 4:45 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
445 PM CST TUE FEB 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM HAIL LAKE 32.34N 89.33W
02/07/2017 E2.00 INCH SCOTT MS PUBLIC
&&
DLLocal storm report, Feb 7, 4:46 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
446 PM CST TUE FEB 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TORNADO 4 SE HILLSBORO 32.42N 89.46W
02/07/2017 SCOTT MS EMERGENCY MNGR
HOUSE DAMAGED ON SOUTH LITTLE RIVER ROAD NEAR HWY 35.
SEVERAL TREES AND POWERLINES DOWN ALONG HWY 35 AND HWY
21.
&&Local storm report, Feb 7, 4:53 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
453 PM CST TUE FEB 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM HAIL HARPERVILLE 32.49N 89.49W
02/07/2017 E1.00 INCH SCOTT MS PUBLIC
&&
DLSpecial weather statement, Feb 7, 4:57 PM CST, 21 minutes before
Special Weather Statement National Weather Service Jackson MS 457 PM CST TUE FEB 7 2017 MSZ027-028-036-037-080000- Attala MS-Carroll MS-Holmes MS-Montgomery MS- 457 PM CST TUE FEB 7 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MONTGOMERY... NORTHEASTERN ATTALA...SOUTHEASTERN CARROLL AND NORTHEASTERN HOLMES COUNTIES UNTIL 600 PM CST... At 457 PM CST, Meteorologists were tracking a strong thunderstorm near Emory, or 9 miles southeast of Black Hawk, moving east at 25 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Vaiden around 515 PM CST. Poplar Creek around 540 PM CST. Other locations impacted by this storm include West. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3316 8990 3333 8994 3343 8947 3318 8946 TIME...MOT...LOC 2257Z 256DEG 23KT 3326 8986 22
Special weather statement, Feb 7, 5:00 PM CST, 18 minutes before
Special Weather Statement National Weather Service Jackson MS 500 PM CST TUE FEB 7 2017 MSZ045-046-051-052-072330- Newton MS-Lauderdale MS-Neshoba MS-Kemper MS- 500 PM CST TUE FEB 7 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN NESHOBA... NORTHWESTERN LAUDERDALE...NORTHEASTERN NEWTON AND SOUTHWESTERN KEMPER COUNTIES UNTIL 530 PM CST... At 500 PM CST, Meteorologists were tracking a strong thunderstorm over House, or 11 miles southeast of Philadelphia, moving southeast at 30 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. This strong thunderstorm will be near... Herbert Springs around 510 PM CST. Damascus around 515 PM CST. Duffee around 520 PM CST. Martin around 525 PM CST. Collinsville and Prismatic around 530 PM CST. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A tornado watch remains in effect until 700 PM CST for east central Mississippi. LAT...LON 3240 8891 3260 8904 3274 8895 3264 8868 TIME...MOT...LOC 2300Z 303DEG 24KT 3265 8899 NF
Local storm report, Feb 7, 5:08 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
508 PM CST TUE FEB 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM HAIL 2 NNE SINGLETON 32.91N 89.52W
02/07/2017 E1.75 INCH LEAKE MS PUBLIC
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 7, 5:52 AM CST | Special Weather Statement | JAN | Copiah | 23 min |
| Feb 7, 6:52 AM CST | Special Weather Statement | JAN | Simpson | 38 min |
| Feb 7, 7:21 AM CST | Special Weather Statement | JAN | Neshoba | 24 min |
| Feb 7, 7:58 AM CST | Special Weather Statement | JAN | Covington | 32 min |
| Feb 7, 8:15 AM CST | Special Weather Statement | JAN | Marion | 30 min |
| Feb 7, 8:22 AM CST | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lamar, Marion | 29 min |
| Feb 7, 8:59 AM CST | Special Weather Statement | JAN | Marion | 31 min |
| Feb 7, 9:21 AM CST | Special Weather Statement | JAN | Jones | 24 min |
| Feb 7, 9:22 AM CST | River Flood Warning | JAN | Attala, Holmes | 5 days |
| Feb 7, 10:24 AM CST | Special Weather Statement | JAN | Marion | 51 min |
| Feb 7, 10:36 AM CST | Tornado Warning | JAN | Lamar, Marion | 54 min |
| Feb 7, 11:15 AM CST | Tornado Warning | JAN | Forrest, Lamar | 23 min |
| Feb 7, 11:24 AM CST | Special Weather Statement | JAN | Hinds | 36 min |
| Feb 7, 11:41 AM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 64 min |
| Feb 7, 11:59 AM CST | Special Weather Statement | JAN | Leake | 31 min |
| Feb 7, 12:08 PM CST | Severe Thunderstorm Warning | JAN | Jasper, Smith | 52 min |
| Feb 7, 12:14 PM CST | Special Weather Statement | JAN | Hinds | 31 min |
| Feb 7, 12:18 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 41 min |
| Feb 7, 12:39 PM CST | Severe Thunderstorm Warning | JAN | Rankin, Scott | 66 min |
| Feb 7, 12:41 PM CST | Special Weather Statement | JAN | Choctaw | 19 min |
| Feb 7, 1:03 PM CST | Special Weather Statement | JAN | Leake | 27 min |
| Feb 7, 1:19 PM CST | Severe Thunderstorm Warning | JAN | Rankin | 41 min |
| Feb 7, 1:43 PM CST | Severe Thunderstorm Warning | JAN | Newton, Scott | 19 min |
| Feb 7, 1:43 PM CST | Severe Thunderstorm Warning | JAN | Rankin | 19 min |
| Feb 7, 1:51 PM CST | Special Weather Statement | JAN | Kemper | 39 min |
| Feb 7, 1:53 PM CST | Special Weather Statement | JAN | Clarke | 22 min |
| Feb 7, 2:22 PM CST | Special Weather Statement | JAN | Montgomery | 38 min |
| Feb 7, 2:31 PM CST | Severe Thunderstorm Warning | JAN | Leake, Madison, Scott | 44 min |
| Feb 7, 2:35 PM CST | Special Weather Statement | JAN | Neshoba | 25 min |
| Feb 7, 3:00 PM CST | Special Weather Statement | JAN | Attala | 30 min |
| Feb 7, 3:07 PM CST | Special Weather Statement | JAN | Neshoba | 38 min |
| Feb 7, 3:19 PM CST | Special Weather Statement | JAN | Winston | 41 min |
| Feb 7, 3:25 PM CST | Severe Thunderstorm Warning | JAN | Attala, Leake | 50 min |
| Feb 7, 3:30 PM CST | Severe Thunderstorm Warning | JAN | Scott | 45 min |
| Feb 7, 3:54 PM CST | Tornado Warning | JAN | Scott | 54 min |
| Feb 7, 4:09 PM CST | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 66 min |
| Feb 7, 4:27 PM CST | Tornado Warning | JAN | Jasper, Newton | 63 min |
| Feb 7, 4:57 PM CST | Special Weather Statement | JAN | Montgomery | 63 min |
| Feb 7, 5:00 PM CST | Special Weather Statement | JAN | Lauderdale | 30 min |
| Feb 7, 5:23 PM CST | Tornado Warning | JAN | Clarke, Jasper | 67 min |
| Feb 7, 5:25 PM CST | Special Weather Statement | JAN | Scott | 50 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.